# SDR DALA2024083108602

- Difficulty date: August 27, 2024
- Submitted: August 31, 2024
- Operation: Air carrier
- Aircraft: N573DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0250
- Aircraft time: 12,854 hours, 1,527 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Condition: Migrated
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MTC TASK - LH HORIZONTAL STAB THS LATERAL LOAD FITTING UPPER BUSHING MIGRATED. TRIMMABLE HORIZONTAL STABILIZER LH LATERAL LOAD FITTING UPPER MIGRATED BUSHING REPAIRED AS PER ER/A 620230-14 PRI REV 0. ER/A 620230-14 PRI REV 0. COMPARED WITH FINAL ER/A 620230-14 REV ORIGINAL AND FOUND IN COMPLIANCE. TO ACCOMPLISH SECTION II AT EVERY 6 YEAR (2190 DAY) INTERVALS AFTER THE SECTION I REPAIR ( LOG #0523184) AND SECTION III AT A THRESHOLD OF 35,700 TOTAL FIGHT CYCLES FROM FIRST FLIGHT AND REPEAT AT AN INTERVAL OF 7,200 FC THEREAFTER (LOG #0523196). ASSOCIATED ER/A 14-620230 ADDED FOR AC 3573. (LP# 0523789)
